# SDR NOCA06211

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Part serial: 368863
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE LT PACK TEMP AND PACK OFF DISPLAYED AND WOULD NOT RESET.  STRONG ELECTRICAL ODOR IN COCKPIT PRIOR TO L PACK TEMP EICAS ILLUMINATED.  FOLLOWED QRH.  PACK INOPERATIVE.  PERFORMED INSPECTION OF LEFT PACK, FOUND FAILED AIR CYCLE MACHINE.  PER M/M 21-51-03-004-001 SYSTEM TEST OK, CLEARED CI WITH MCC CHAN.
